# SDR P5CA2017050500111

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,015 hours, 19,620 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Heat Exchanger
- Part number: 35E38J221P910
- Part serial: AETY0498
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE IDG AIR/OIL HEAT EXCHANGER FOUND LEAKING.  AIR/OIL HEAT EXCHANGER REPLACED IAW AMM 24-11-04, REV 120A.
